# SDR FDEA202111302953

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Splice
- Part number: 146N382021
- Part serial: 22909
- Condition: Corroded
- Location: Zone 100
- Part time: 86,337 hours, 44,162 cycles
- Stage of operation: UK
- How discovered: U
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

AFT CARGO , STRINGER SPLICE CORRODED AT STA 1620 LBL28 REMOVED CORROSION ON STRINGER SPLICE IAW B757-200 SRM 53-00-03-1A . ORIGINAL MAT. THICKNESS   IS .100 , MAT. REMOVED .004 , REMAINING THICKNESS IS .096 . IN LIMITS IAW B757-200 SRM 53-00-53 DETAIL   I FIG 101 . ALODINE AND PRIMED IAW B757-200 SRM 51-20-01 AND TOPCOATED IAW B757-200 AMM 51-21-  00
